# SDR IXXA06SMN320S

- Difficulty date: September 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NR 4 ALTERNATE TANK CRACKED AT STATION XW485.000, CONFIRMED WITH NDT.  REMOVED FASTENERS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR PARTS.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 NDT SPM PART 06-10-01-001, DC-8 SRM 51-1-12 PAGES 7-25, DC-8 SRM 51-1-12, BOEING MSG NR 1-228078928-5 DATED 09-18-06, SEMAN DRAWING ED 4332, SEMAN ENGINEERING ORDER NUMBER 2006729 DATED 10-09-06, AND COMPLETED FAA FORM 8100-9 DATED 10-09-06.
